The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Found a big lump in my back this morning

Forums General Melanoma Community Found a big lump in my back this morning

  • Post
    Theresa123
    Participant

      I thought I was doing so well on Yervoy…during my shower this morning I found a nasty big nodule on my back.  That with increased pain and night sweats I am scared.  Help.  I called my Docs and left messages.  No answers.  I guess I am sc*wed.

      Terri

      Stage IV

      I thought I was doing so well on Yervoy…during my shower this morning I found a nasty big nodule on my back.  That with increased pain and night sweats I am scared.  Help.  I called my Docs and left messages.  No answers.  I guess I am sc*wed.

      Terri

      Stage IV

    Viewing 5 reply threads
    • Replies
        hope4cure1
        Participant

          Terri,

          I'm so sorry that you're having to deal with this.  I'll pray that it's an inflamatory response.  I hope the doctors get back to you with a good plan or attack. Big hugs amd wishes for you.

          Hope

          hope4cure1
          Participant

            Terri,

            I'm so sorry that you're having to deal with this.  I'll pray that it's an inflamatory response.  I hope the doctors get back to you with a good plan or attack. Big hugs amd wishes for you.

            Hope

            hope4cure1
            Participant

              Terri,

              I'm so sorry that you're having to deal with this.  I'll pray that it's an inflamatory response.  I hope the doctors get back to you with a good plan or attack. Big hugs amd wishes for you.

              Hope

              Laurie from maine
              Participant

                Hi Terri

                I am in a similar situation and I can only say I share your panic and fear.  I have had two Yervoy treatments so far, my third treatment is next week.  I discovered 3 new nodules on my hips right after my 2nd Yervoy treatment, it was devastating.  My oncologist  said the nodules could be one of two things progression of the disease or swelling due to Yervoy reaction.  So here I sit hoping/praying that they are nodules that have swelled and Yervoy is working, the hardest part of this is that you have to wait it out to see if it is working.  I am not very helpful except to say I also pray/hope for you that we are both experiencing the positive reaction to our bodies and Yervoy.

                I am also scared because I have had no side effects at all to the Yervoy and it is so weird to want to have reaction but it would make me think my body was responding.    Are you having any side effects to your treatments? 

                I am sorry about your pain.  I hope that your doctor can help you with the pain and some information that might help.  Please keep us posted and I will be thinking of you.

                laurie from maine

                  Theresa123
                  Participant

                    Hi,  thanks for the answer.  I just found out after 3 systemic treatments that fail you are no longer eligible for clinical trials. 

                    I have had 4.  Anyway,  I really didn't have side effects from Yervoy.  I haven't had a scan yet.  My oncologist isn't exactly in a hurry for some reason.

                    I am sad. 

                    I hope you do well with Yervoy.  I have heard that side effects have no real bearing on the outcome.

                    God bless,

                    Terri

                    Theresa123
                    Participant

                      Hi,  thanks for the answer.  I just found out after 3 systemic treatments that fail you are no longer eligible for clinical trials. 

                      I have had 4.  Anyway,  I really didn't have side effects from Yervoy.  I haven't had a scan yet.  My oncologist isn't exactly in a hurry for some reason.

                      I am sad. 

                      I hope you do well with Yervoy.  I have heard that side effects have no real bearing on the outcome.

                      God bless,

                      Terri

                      Theresa123
                      Participant

                        Hi,  thanks for the answer.  I just found out after 3 systemic treatments that fail you are no longer eligible for clinical trials. 

                        I have had 4.  Anyway,  I really didn't have side effects from Yervoy.  I haven't had a scan yet.  My oncologist isn't exactly in a hurry for some reason.

                        I am sad. 

                        I hope you do well with Yervoy.  I have heard that side effects have no real bearing on the outcome.

                        God bless,

                        Terri

                      Laurie from maine
                      Participant

                        Hi Terri

                        I am in a similar situation and I can only say I share your panic and fear.  I have had two Yervoy treatments so far, my third treatment is next week.  I discovered 3 new nodules on my hips right after my 2nd Yervoy treatment, it was devastating.  My oncologist  said the nodules could be one of two things progression of the disease or swelling due to Yervoy reaction.  So here I sit hoping/praying that they are nodules that have swelled and Yervoy is working, the hardest part of this is that you have to wait it out to see if it is working.  I am not very helpful except to say I also pray/hope for you that we are both experiencing the positive reaction to our bodies and Yervoy.

                        I am also scared because I have had no side effects at all to the Yervoy and it is so weird to want to have reaction but it would make me think my body was responding.    Are you having any side effects to your treatments? 

                        I am sorry about your pain.  I hope that your doctor can help you with the pain and some information that might help.  Please keep us posted and I will be thinking of you.

                        laurie from maine

                        Laurie from maine
                        Participant

                          Hi Terri

                          I am in a similar situation and I can only say I share your panic and fear.  I have had two Yervoy treatments so far, my third treatment is next week.  I discovered 3 new nodules on my hips right after my 2nd Yervoy treatment, it was devastating.  My oncologist  said the nodules could be one of two things progression of the disease or swelling due to Yervoy reaction.  So here I sit hoping/praying that they are nodules that have swelled and Yervoy is working, the hardest part of this is that you have to wait it out to see if it is working.  I am not very helpful except to say I also pray/hope for you that we are both experiencing the positive reaction to our bodies and Yervoy.

                          I am also scared because I have had no side effects at all to the Yervoy and it is so weird to want to have reaction but it would make me think my body was responding.    Are you having any side effects to your treatments? 

                          I am sorry about your pain.  I hope that your doctor can help you with the pain and some information that might help.  Please keep us posted and I will be thinking of you.

                          laurie from maine

                      Viewing 5 reply threads
                      • You must be logged in to reply to this topic.
                      About the MRF Patient Forum

                      The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

                      The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.